Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/118473
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: New criteria for stochastic suppression and stabilization of hybrid functional differential systems
Author: Zhu, S.
Shi, P.
Lim, C.
Citation: International Journal of Robust and Nonlinear Control, 2018; 28(13):3946-3958
Publisher: John Wiley & Sons
Issue Date: 2018
ISSN: 1049-8923
1099-1239
Statement of
Responsibility: 
Song Zhu, Peng Shi, Cheng‐Chew Lim
Abstract: This paper establishes new criteria for stochastic suppression and stabilization of hybrid functional differential systems with general one-sided polynomial growth condition. For an unstable nonlinear hybrid functional differential system with general one-sided polynomial growth condition, two independent Brownian noise processes are used to perturb the system into the stochastic hybrid differential system. Theoretical analysis shows that one of the nonlinear diffusion terms may suppress the explosive solution of deterministic system, and the other one can make the perturbed hybrid system almost surely stable with general decay rate.
Keywords: Markov chain; polynomial growth condition; stabilization; stochastic hybrid functional differential systems; suppression
Rights: © 2018 John Wiley & Sons, Ltd.
DOI: 10.1002/rnc.4114
Appears in Collections:Aurora harvest 4
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.